RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Pages 1281–1283 (Mi dan41062)  

This article is cited in 1 scientific paper (total in 1 paper)

THEORY OF ELASTICITY

On Kh. A. Rakhmatullin wave

A. A. Kosmodem'yanskii (Jr.)

Moscow State University of Transportation

Full text: PDF file (335 kB)
UDC: 539.374
Presented: А. Ю. Ишлинский
Received: 19.12.1976

Citation: A. A. Kosmodem'yanskii (Jr.), “On Kh. A. Rakhmatullin wave”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1281–1283

Citation in format AMSBIB
\Bibitem{Kos77}
\by A.~A.~Kosmodem'yanskii (Jr.)
\paper On Kh.\,A.~Rakhmatullin wave
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1281--1283
\mathnet{http://mi.mathnet.ru/dan41062}


Linking options:
  • http://mi.mathnet.ru/eng/dan41062
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. O. Rasskazov, “Asymptotics of solutions of a perturbed problem on decay of a discontinuity”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S168–S183  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:43
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020